The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Search results

Query: faculty: "FEB" and publication year: "2007"

AuthorsA.A.B. Klein, P.J.C. Spreij
TitleRecursive solution of certain structured linear systems
JournalSIAM Journal on Matrix Analysis and Applications
Volume29
Year2007
Issue4
Pages1191-1217
ISSN08954798
FacultyFaculty of Economics and Business
Faculty of Science
Institute/dept.FEB: Amsterdam School of Economics Research Institute (ASE-RI)
FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
AbstractABSTRACT:

We provide explicit representations of the null space $\mathcal{S}$ of adjoints of companion-related matrices and of certain rectangular generalized Vandermonde matrices of block Toeplitz type which are encountered in the Fisher information matrix of time series processes. A formula for the right-inverse of this class of matrices $A$ is provided which allows one to express the solution of the system $Ax=b$ as $x=A^{-}b+$ $\mathcal{S}$. The formulas can be easily turned into solution algorithms.
Document typeArticle
Download
Document finderUvA-Linker